MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 25MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 25MM; SCREW, FIXATION, BONE
Catalog Number 2030-6525-1
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding loosening involving an other hip bone screw was reported.The event was not confirmed.Method and results: product evaluation and results: not preformed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices was manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the event itself could not be confirmed and exact cause of the event could not be determined because insufficient information was provided.Further information such product return, pre and post operative x-rays, operative reports as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported through the submission of a revision implant sheet that patient's entire left hip construct was revised 16 days after implantation.A 52mm cluster hole shell with 2 screws, 36d liner, 36 -5 ceramic head, and 5x108 stem were revised to a 60mm cluster hole shell with 7 screws, an adm/mdm liner construct, 28 +0 metal head, and a 6x111 stem.Update 31-august-2018: rep reported that patient was revised due to movement of the shell (described as having spun in acetabulum).Surgeon decided to implant a larger shell and revise the rest of the construct to suit.There are no allegations against the liner, head, or stem.

Brand Name
6.5 CANCELLOUS BONE SCREW 25MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7918323
Report Number0002249697-2018-03113
Device Sequence Number1449055
Product Code HWC
UDI-Device Identifier07613327036992
UDI-Public07613327036992
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number2030-6525-1
Device Lot NumberH04W4N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR